How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog
Satisfied Customers: 23778
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
Type Your Dog Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

JA: . What is your issue regarding? Customer: My

Customer Question

JA: Hi. What is your issue regarding?
Customer: My dog is lethargic and muscles tremors, we think she ate a nicotine lozenges
JA: I'm sorry to hear that. The Veterinarian will know if your dog will be able to digest that. What is the dog's name and age?
Customer: Her energy is down and her nose is warm
JA: Is there anything else the Veterinarian should be aware of about your dog?
Customer: Her name is ***** ***** is 1
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and then connect you two.
Submitted: 5 months ago.
Category: Dog
Expert:  Dr. Michael Salkin replied 5 months ago.
How much does Stonzi weight and how many milligrams (mg) were in the lozenge(s)? 0.5-1 mg/lb is toxic; 4 mg/lb can be lethal. Symptoms of intoxication include vomiting, diarrhea, tremors, ptyalism (drooling), miosis (smaller than normal pupils), and agitation.
Expert:  Dr. Michael Salkin replied 5 months ago.

I'm just following up on our conversation about your pet. How is everything going?

Dr. Michael Salkin

Related Dog Questions